UM  > 科技學院  > 電機及電腦工程系
Uniform Periodic Leaky-Wave Antennas With Eliminated Open Stopbands
Xie, Danpeng1; Wen, Juan2; Zhu, Lei1; Liu, Xueguan2; Guo, Huiping2; Bu, Huizheng1; Yang, Xin Mi2; Liu, Changrong2
2017
Source PublicationIEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS
ISSN1536-1225
Volume16Pages:2110-2113
Abstract

This letter studies an open stopband elimination method for a class of periodic leaky-wave antenna (PLWA) composed of two varied uniform transmission lines in alternatively cascading arrangement. By using a transmission line model, a dispersion diagram is extracted and an equal phase shift condition of beta L-1(1) = beta L-2(2) is proposed to eliminate the open stopband at broad-side. The working principle is illustrated by numerical extraction and calculation. To verify the proposed method, an antenna prototype with two kinds of transmission lines-microstrip lines with and without covering strips-is accordingly designed and fabricated. Furthermore, simulated and measured results coincide well with the numerical prediction, showing that the proposed strip-covered uniform PLWA owns a certain radiation capability to continuously scan through the broadside direction.

KeywordDispersion Diagram Leaky-wave Antenna Open Stopband Periodic Structure
DOI10.1109/LAWP.2017.2699171
URLView the original
Indexed BySCI
Language英语
WOS Research AreaEngineering ; Telecommunications
WOS SubjectEngineering, Electrical & Electronic ; Telecommunications
WOS IDWOS:000407360900059
PublisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
The Source to ArticleWOS
全文获取链接
引用统计
被引频次[WOS]:2   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题DEPARTMENT OF ELECTRICAL AND COMPUTER ENGINEERING
Corresponding AuthorZhu, Lei
Affiliation1.Department of Electrical and Computer Engineering, Faculty of Science and Technology, University of Macau, Macau
2.School of Electronic and Information Engineering, Soochow University, Suzhou 215006, China
First Author AffilicationFaculty of Science and Technology
Corresponding Author AffilicationFaculty of Science and Technology
推荐引用方式
GB/T 7714
Xie, Danpeng,Wen, Juan,Zhu, Lei,et al. Uniform Periodic Leaky-Wave Antennas With Eliminated Open Stopbands[J]. IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS,2017,16:2110-2113.
APA Xie, Danpeng.,Wen, Juan.,Zhu, Lei.,Liu, Xueguan.,Guo, Huiping.,...&Liu, Changrong.(2017).Uniform Periodic Leaky-Wave Antennas With Eliminated Open Stopbands.IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS,16,2110-2113.
MLA Xie, Danpeng,et al."Uniform Periodic Leaky-Wave Antennas With Eliminated Open Stopbands".IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS 16(2017):2110-2113.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Xie, Danpeng]的文章
[Wen, Juan]的文章
[Zhu, Lei]的文章
Baidu academic
中相似的文章 Baidu academic
[Xie, Danpeng]的文章
[Wen, Juan]的文章
[Zhu, Lei]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Xie, Danpeng]的文章
[Wen, Juan]的文章
[Zhu, Lei]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。